# SDR AALA20170204001

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 24,944 hours, 9,875 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING PLASTIC ODOR IN THE CABIN. AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. FLIGHT RETURNED, LANDING UNEVENTFUL. PERFORMED CABIN ODOR TROUBLESHOOTING IAW SIC 05-96-70. NO DEFECTS NOTED. OPERATIONAL CHECK GOOD.
